MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CADD EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7062-24
Medical Device Problem Codes Fluid/Blood Leak (1250); Mechanical Problem (1384)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/21/2019
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating that during use, it was noted that a smiths medical cadd extension set snapped apart and the patient noticed that his backpack was wet.No patient consequences were reported.No adverse effects were reported.
 
Additional Manufacturer Narrative
A1-4: patient demographics provided.Patient weight and age marked as unknown.

Brand Name
CADD EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key9519980
Report Number3012307300-2019-06979
Device Sequence Number10839399
Product Code FPA
UDI-Device Identifier10610586020452
UDI-Public10610586020452
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K942046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/13/2023
Device Model Number21-7062-24
Device Catalogue Number21-7062-24
Device Lot Number3733180
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2019
Supplement Date Received by Manufacturer01/08/2020
Initial Report FDA Received Date12/26/2019
Supplement Report FDA Received Date02/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1